# SDR SWAA2021071694027

- Difficulty date: July 12, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 46,041 hours, 27,557 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. FLOOR PANEL #140BF CRACKED AT CENTER AREA ; / [01] FABRICATED AFT CARGO COMPT. FLOOR PANEL #140 AS PER REF B737 AMM 25-52-01-201-801.; [02] VERIFIED STEP #1
